# SDR UALA2012101705932

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 63,821 hours, 22,572 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO FORWARD CARGO DOOR SKIN ABOUT 8 INCHES UP FROM BOTTOM CENTER DOOR.  DEFECTION OF ABOUT 3 INCHES IN CIRCUMFERENCE WITH A GOUGE AT THE CENTER. .031 IN DEPTH .031 IN WIDTH AND .093 LENGTH.  REPAIRED IAW SRM 52-30-01 AND ONLY SMALL SMOOTH DENT REMAINS WITH NO CREASE.  NO CRACKS NOTED.
